# SDR DALA2023072606047

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, DENT ON PREVIOUS REPAIR DOUBLER OF EXTERNAL SKIN STA 630 STRINGER 16LH. CORRECTIVE ACTION: AREA WAS REPAIRED PER PRI 609663-14 REV. 1 AND ER/A 609663-14 REV ORIGINAL SECTION I PERMANENR REPAIR. (LP 2884731)
